# SDR FDEA201007272685

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630137
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FORE FLAP GOUGED AT OUTBD LOWER LEADING EDGE SURFACE. REMOVED PREVIOUS REPAIR IAW SRM 51-30-2. FABRICATED REPAIR DOUBLER USING 2024 T-3, .063" X 5" X 5" IAW SRM 57-50-4 FIG 1 AND 57-50-2 FIG 3. INSTALLED NEW REPAIR DOUBLER IAW SRM 57-50-4 FIG 1 AND 51-30-2, REV 103.
